Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 671756, 18 pages
http://dx.doi.org/10.1155/2015/671756
Research Article

A Simple Repairable System with Warning Device

1Key Laboratory of Highway Construction and Maintenance Technology in Loess Region, Shanxi Transportation Research Institute, Taiyuan 030006, China
2Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Received 3 December 2014; Revised 23 April 2015; Accepted 28 April 2015

Academic Editor: Jaeyoung Chung

Copyright © 2015 Xiao Zhang and Lina Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. K. Mobley, An Introduction to Predictive Maintenance, Elsevier, New York, NY, USA, 2nd edition, 2002.
  2. B. T. Doshi, “Queueing system with vacations—a survey,” Queueing Systems, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation, Vacation and Priority Systems, Part I, vol. 1, North-Holland, Amsterdam, The Netherlands, 1991.
  4. N. Tian and Z. G. Zhang, Vacation Queueing Models—Theory and Applications, vol. 93 of International Series in Operations Research & Management Science, Springer, New York, NY, USA, 2006. View at MathSciNet
  5. J. C. Ke, C. H. Wu, and Z. G. Zhang, “Recent developments in vacation models: a short survey,” International Journal of Operations Research, vol. 7, no. 4, pp. 3–8, 2010. View at Google Scholar
  6. M. Jain and M. S. Rakhee, “Bilevel control of degraded machining system with warm standbys, setup and vacation,” Applied Mathematical Modelling, vol. 28, no. 12, pp. 1015–1026, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. L. M. Hu, D. Q. Yue, and J. D. Li, “Probabilistic analysis of a series-parallel repairable system with three units and vacation,” Applied Mathematical Modelling, vol. 34, no. 10, pp. 2711–2721, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. Q. T. Wu and S. M. Wu, “Reliability analysis of two-unit cold standby repairable systems under Poisson shocks,” Applied Mathematics and Computation, vol. 218, no. 1, pp. 171–182, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Yuan, “Reliability analysis for a k-out-of-n: G system with redundant dependency and repairmen having multiple vacations,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11959–11969, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Yuan and Z.-D. Cui, “Reliability analysis for the consecutive-k-out-of-n: F system with repairmen taking multiple vacations,” Applied Mathematical Modelling, vol. 37, no. 7, pp. 4685–4697, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. W. Z. Yuan and G. Q. Xu, “Modelling of a deteriorating system with repair satisfying general distribution,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6340–6350, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. J.-C. Ke and C.-H. Wu, “Multi-server machine repair model with standbys and synchronous multiple vacation,” Computers and Industrial Engineering, vol. 62, no. 1, pp. 296–305, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. J.-C. Ke and K.-H. Wang, “Vacation policies for machine repair problem with two type spares,” Applied Mathematical Modelling, vol. 31, no. 5, pp. 880–894, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. J. S. Jia and S. M. Wu, “A replacement policy for a repairable system with its repairman having multiple vacations,” Computers and Industrial Engineering, vol. 57, no. 1, pp. 156–160, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. L. Yuan and J. Xu, “A deteriorating system with its repairman having multiple vacations,” Applied Mathematics and Computation, vol. 217, no. 10, pp. 4980–4989, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. L. Yuan and J. Xu, “An optimal replacement policy for a repairable system based on its repairman having vacations,” Reliability Engineering and System Safety, vol. 96, no. 7, pp. 868–875, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Yu, Y. Tang, L. Liu, and J. Cheng, “A phase-type geometric process repair model with spare device procurement and repairman's multiple vacations,” European Journal of Operational Research, vol. 225, no. 2, pp. 310–323, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. L. N. Guo, H. B. Xu, C. Gao, and G. T. Zhu, “Stability analysis of a new kind series system,” IMA Journal of Applied Mathematics, vol. 75, no. 3, pp. 439–460, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. L. N. Guo, H. B. Xu, C. Gao, and G. T. Zhu, “Stability analysis of a new kind n-unit series repairable system,” Applied Mathematical Modelling, vol. 35, no. 1, pp. 202–217, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  21. G. Geni, X. Z. Li, and G. T. Zhu, Functional Analysis Method in Queueing Theory, Research Information, West Berkshire, UK, 2001.
  22. W. H. Guo, “The qualitative analysis of a system consisting of one reliable machine, one unreliable machine and a single storage buffer,” Mathematics in Practice and Theory, vol. 32, no. 6, pp. 939–943, 2002. View at Google Scholar · View at MathSciNet
  23. G. Gupur, X.-Z. Li, and G.-T. Zhu, “Existence and uniqueness of nonnegative solution of M/GB/1 queueing model,” Computers and Mathematics with Applications, vol. 39, no. 7-8, pp. 199–209, 2000. View at Publisher · View at Google Scholar · View at Scopus
  24. G. Gupur, X. Z. Li, and G. T. Zhu, “An application of C0 semigroup in queuing system,” Semigroup Forum, vol. 62, no. 2, pp. 205–216, 2001. View at Google Scholar
  25. L. Guo, Z. Zhao, H. Xu, and G. Zhu, “Reliability and profit analysis of a series repairable system with repairman vacation,” in Proceedings of the 30th Chinese Control Conference, pp. 1009–1014, July 2011. View at Scopus
  26. K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2000.
  27. J. H. Cao and K. Cheng, Introduction to Reliability Mathematics, Higher Education Press, Beijing, China, 1986.
  28. N. Dunford and J. T. Schwartz, Linear Operators, Part I, Wiley, New York, NY, USA, 1958.
  29. P. Clment, H. J. A. MHeijmans, S. Angenent, C. J. van Duijn, and B. de Pagter, One-Parameter Semigroup, Elsevier Science, Amsterdam, The Netherlands, 1987.